Author: Sorting Last Post on Top ↓ Message:
CHERYLL3 Posts: 87
8/22/13 1:59 P

My SparkPage
Send Private Message
Reply
In the past few months that I have been taking Losartan, I seem to be getting progressively weaker. Muscles just don't seem to have much strength in them, and some days I can barely sit up straight or hold any posture but slump--and getting up off the floor is very challenging and painful. I have not changed my exercise regimen, but boy, am I sorer and sorer around my joints! Not the joints themselves, but the connective tissue. That might make sense if biking or walking with weak muscles puts extra strain on my tendons...

Anyone else familiar with this complaint?

Over the hill, learning to enjoy the view


 current weight: 212.0 
 
212
196.5
181
165.5
150
Page: 1 of (1)  

Report Innappropriate Post

Other The Central California Beach City's Club! General Team Discussion Forum Posts

Topics: Last Post:
Spring energy has kicked up the exercise 3/29/2015 11:33:34 AM
HAPPENINGS 3/3/2016 7:05:33 PM
Kanikapila Sundays 10/19/2015 1:36:14 PM



Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x17382x54620205

Review our Community Guidelines


x Lose 10 Pounds by June 13! Sign up with Email Sign up with Facebook
By clicking one of the above buttons, you're indicating that you have read and agree to SparkPeople's Terms & Conditions and Privacy Policy and that you're at least 18 years of age.